# SDR REXA2024010800051

- Difficulty date: November 26, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331215
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 533 FRAME IS CORRODED AT STGR 17L TO 18L. FABRICATED AND DRILLED ALL REPAIR PARTS IAW CRJ900 SRM 53-00-06-201-001-A03 STEP 6E-D-G FROM 7075-0 .080"" PO W91683, S1710-4, AND REPAIR FRAME SEGMENT P/N SH690-33121-5. INSTALLED A NEW SERVICEABLE FS 533 FRAME FROM 18L TO 16L AND ALL REPAIR PARTS IAW CRJ900 SRM 53-00-06-201-001-A03. INSTALLED A NEW SERVICEABLE STGR 16L CLEAT AT FS 533 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. FABRICATED AND INSTALLED BUSHING (P.N. SH670-33444-S0301) USING MATERIAL AMS5659 15-5 PH H1025 (P.O. 5-2901) IAW MHIRJ SNIEO SH670-33444 IDENTIFIER S03. RE-INSTALLED CROSS BEAM FITTING AT LH FS533 FRAME IAW CRJ900 SRM 51-42-001-001-A01, AND AMM 20-51-00-400-801-A01."
